Page 1 of 2 12 LastLast
Results 1 to 10 of 20

Thread: Blood Pressure Medication

  1. #1
    Senior Member Exterminator's Avatar
    Join Date
    Oct 2013
    Posts
    4,398

    Blood Pressure Medication

    Just started taking Lisinopril. Does anyone else take this? I've woken up nauseous the last 2 days with a headache, even though my blood pressure is good. I had been having headaches, but that was because my blood pressure was over 200/100 a few times. Never any nausea.
    Romans 3:23 Romans 6:23 Romans 10:9-10 & 13

  2. #2
    Senior Member WolfpackSI's Avatar
    Join Date
    Oct 2013
    Posts
    2,211
    Quote Originally Posted by Exterminator View Post
    Just started taking Lisinopril. Does anyone else take this? I've woken up nauseous the last 2 days with a headache, even though my blood pressure is good. I had been having headaches, but that was because my blood pressure was over 200/100 a few times. Never any nausea.
    Sorry to hear that Ex. Maybe you are a bit dehydrated because of the mechanism of the drug. Basically it stops your body from retaining sodium and water in your kidneys. I would talk to your doc about maybe adjusting the medication. Hope you feel better .
    NC State '13

  3. #3
    Senior Member Exterminator's Avatar
    Join Date
    Oct 2013
    Posts
    4,398
    Thanks. I've only been taking it for 3 days. You might have something on the water. I don't drink near as much water on the weekends. Maybe that's the ticket.

  4. #4
    Senior Member WolfpackSI's Avatar
    Join Date
    Oct 2013
    Posts
    2,211
    Maybe drink a little gatorade too to replace some of the sodium
    NC State '13

  5. #5
    Senior Member
    Join Date
    Dec 2013
    Posts
    882
    I take the same medication. It made me feel kind of lightheaded and blah. So, instead of taking the whole pill at once, I started taking half of it in the morning and half of it at night. That has helped with some of the side effects, but I still aim to lose a few more lbs and just get off the stuff. Overall, the side effects of it are kind of similar to the high bp, you know, minus the strokin' out.

  6. #6
    Senior Member Exterminator's Avatar
    Join Date
    Oct 2013
    Posts
    4,398
    I'm not as nauseous now. How many milligrams do you take? It's 10 for me. I started taking it about 4 in the afternoon instead of when I go to bed. My BP goes up in the evening so it makes more sense to take it so it kicks in then instead of in the morning when I need it least.

  7. #7
    Senior Member
    Join Date
    Dec 2013
    Posts
    882
    I'm on the weakest dose, so its 5 mg for me. My b.p. was regularly 155ish/105 and had spikes to 180/120. I've taken the 5 mg (2.5 twice a day) dose for about a year now. I have dropped about 10 pounds and my b.p. was 116/82 at the dentist the other day (which was about 3 hours after taking 2.5 mgs). Like I said, I hope to lose another 10 or so this year to get to 190 lbs (I am a little under 6 ft but I'm only 35 years old). My Dr. tells me heredity is a portion of my problem, along with the desk job (aka lack of excercise).

    I will say this, whoever mentioned dehydration, was on point. That certainly could happen, and if it did...a headache would definitely be a symptom.

  8. #8
    Senior Member Exterminator's Avatar
    Join Date
    Oct 2013
    Posts
    4,398
    The doctor told me lose weight when I first went in about 2 years​ ago. I went from 238 to 193 at just north of 6 feet. My blood pressure did come down. I even concentrated on increasing my potassium. And it was working....but then I quit eating right with all the traveling for new grandkids and now tax season. So I've gained about 20 back. Quite maddening really.

  9. #9
    Senior Member
    Join Date
    Dec 2013
    Posts
    882
    Beets and/or beet juice is terrific for b.p.

    So is tea made from red hibiscus flowers. The tea is actually really good with some sugar in it.

    I bought dried flowers at a Mexican grocery store...

  10. #10
    Senior Member Exterminator's Avatar
    Join Date
    Oct 2013
    Posts
    4,398
    Did you swim across to get your "dried flowers" or.....

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •